Works matching DE "PSEUDODIFFERENTIAL operators"
Results: 686
Symbolic calculus and M-ellipticity of pseudo-differential operators on ℤn.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1447, doi. 10.1142/S0219530523500215
- By:
- Publication type:
- Article
Trace mappings on quasi-Banach modulation spaces and applications to pseudo-differential operators of amplitude type.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 453, doi. 10.1142/S0219530522500063
- By:
- Publication type:
- Article
Author index Volume 20 (2022).
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1357, doi. 10.1142/S0219530522990019
- Publication type:
- Article
Invariance of the Fredholm index and spectrum of non-smooth pseudodifferential operators.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 429, doi. 10.1142/S0219530521500111
- By:
- Publication type:
- Article
Solitary waves and excited states for Boson stars.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 2, p. 285, doi. 10.1142/S0219530521500147
- By:
- Publication type:
- Article
Liftings for ultra-modulation spaces, and one-parameter groups of Gevrey-type pseudo-differential operators.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 4, p. 523, doi. 10.1142/S0219530519500143
- By:
- Publication type:
- Article
Inverse scattering for a random potential.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 4, p. 513, doi. 10.1142/S0219530519500015
- By:
- Publication type:
- Article
The Algebra of Formal Twisted Pseudodifferential Symbols and a Noncommutative Residue.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 41, doi. 10.1007/s11005-010-0419-z
- By:
- Publication type:
- Article
Formal Norms and Star-Exponentials.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 3, p. 213, doi. 10.1007/s11005-008-0227-x
- By:
- Publication type:
- Article
Noncommutative Geometry and Lower Dimensional Volumes in Riemannian Geometry.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 19, doi. 10.1007/s11005-007-0199-2
- By:
- Publication type:
- Article
Renormalized Traces and Cocycles on the Algebra of S <sup>1</sup>-Pseudo-differential Operators.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 2, p. 111, doi. 10.1007/s11005-005-0033-7
- By:
- Publication type:
- Article
Asymptotic Expansion of the Solutions to a Regularized Boussinesq System (Theory and Numerics).
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 191, n. 1, p. 1, doi. 10.1007/s10440-024-00660-3
- By:
- Publication type:
- Article
Schur complement preconditioning for elliptic systems of partial differential equations.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 5/6, p. 423, doi. 10.1002/nla.322
- By:
- Publication type:
- Article
Analysis of the spectral symbol associated to discretization schemes of linear self-adjoint differential operators.
- Published in:
- Calcolo, 2021, v. 58, n. 3, p. 1, doi. 10.1007/s10092-021-00426-5
- By:
- Publication type:
- Article
Nonlocal Problem for Autonomous Quasilinear Parabolic Pseudodifferential Equations with Deviating Argument.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 427, doi. 10.1007/s10958-016-2983-y
- By:
- Publication type:
- Article
Cauchy Problem for Evolutionary Pseudodifferential Equations with Variable Symbols.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 234, doi. 10.1007/s10958-015-2661-5
- By:
- Publication type:
- Article
Asymptotic Behavior of the Spectrum of Pseudodifferential Operators of Variable Order.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 236, doi. 10.1007/s10958-015-2369-6
- By:
- Publication type:
- Article
On Variants of H-Measures and Compensated Compactness.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 2, p. 267, doi. 10.1007/s10958-015-2247-2
- By:
- Publication type:
- Article
A Priori Estimate for Solutions of Singular B-Elliptic Pseudodifferential Equations with Bessel ∂-Operators.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 563, doi. 10.1007/s10958-014-1675-8
- By:
- Publication type:
- Article
To the Memory of Professor M. I. Vishik.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 545, doi. 10.1007/s10958-013-1206-z
- Publication type:
- Article
A generalization of Douglis-Nirenberg elliptic operators.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 3, p. 472, doi. 10.1007/s10958-013-1200-5
- By:
- Publication type:
- Article
Existence of a solution to the inhomogeneous equation with the one-dimensional Schrödinger operator in the space of quickly decreasing functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 70, doi. 10.1007/s10958-012-1050-6
- By:
- Publication type:
- Article
A nonlinear boundary-value problem for a degenerate parabolic pseudodifferential equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 4, p. 461, doi. 10.1007/s10958-011-0604-3
- By:
- Publication type:
- Article
Probabilistic representation of solutions for a class of evolution equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 2, p. 239, doi. 10.1007/s10958-011-0415-6
- By:
- Publication type:
- Article
On some new boundary-value problems in nonsmooth domains.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 225, doi. 10.1007/s10958-011-0245-6
- By:
- Publication type:
- Article
BOUNDARY-TRANSMISSION PROBLEMS OF THE THERMO-PIEZO-ELECTRICITY THEORY WITHOUT ENERGY DISSIPATION.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 1, p. 1
- By:
- Publication type:
- Article
ON THE BOUNDEDNESS OF PSEUDODIFFERENTIAL OPERATORS DEFINED BY AMPLITUDES IN GENERALIZED WEIGHTED GRAND LEBESGUE SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 431
- By:
- Publication type:
- Article
On a certain class of spherical harmonic functions and singular pseudo-differential operators.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 1, p. 27, doi. 10.1080/10652460600936203
- By:
- Publication type:
- Article
Analytic semigroups generated by globally hypoelliptic operators.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 2/3, p. 157, doi. 10.1080/10652460500437831
- By:
- Publication type:
- Article
ASYMPTOTIC SERIES OF GENERAL SYMBOL AND PSEUDO-DIFFERENTIAL OPERATORS.
- Published in:
- Integral Transforms & Special Functions, 2003, v. 14, n. 1, p. 87, doi. 10.1080/10652460304547
- By:
- Publication type:
- Article
Eigenvalue variations of the Neumann Laplace operator due to perturbed boundary conditions.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 12, n. 1, p. 1, doi. 10.1007/s40687-024-00486-3
- By:
- Publication type:
- Article
Traveling Wave Solutions to the Free Boundary Incompressible Navier‐Stokes Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 10, p. 2474, doi. 10.1002/cpa.22084
- By:
- Publication type:
- Article
Viscosity Limits for Zeroth‐Order Pseudodifferential Operators.
- Published in:
- Communications on Pure & Applied Mathematics, 2022, v. 75, n. 8, p. 1798, doi. 10.1002/cpa.22072
- By:
- Publication type:
- Article
Asymptotic Series of General Symbol of Pseudo-Differential Operator Involving Fractional Fourier Transform.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/501382
- By:
- Publication type:
- Article
Comment.
- Published in:
- Journal of Business & Economic Statistics, 2015, v. 33, n. 1, p. 17, doi. 10.1080/07350015.2014.983601
- By:
- Publication type:
- Article
UTILIZING PSEUDOINVERSE MATRIX TO SOLVE AN NONLINEAR BOUNDARY VALUE PROBLEM.
- Published in:
- Journal of Science & Arts, 2022, v. 22, n. 4, p. 891, doi. 10.46939/J.Sci.Arts-22.4-a11
- By:
- Publication type:
- Article
The Variability of Pseudo R<sup>2</sup>s in Logistic Regression Models.
- Published in:
- IUP Journal of Computational Mathematics, 2011, v. 4, n. 1, p. 7
- By:
- Publication type:
- Article
On One Evolution Equation of Parabolic Type with Fractional Differentiation Operator in S Spaces.
- Published in:
- International Journal of Differential Equations, 2020, p. 1, doi. 10.1155/2020/1673741
- By:
- Publication type:
- Article
SOLUTIONS TO PSEUDODIFFERENTIAL EQUATIONS USING SPHERICAL RADIAL BASIS FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 3, p. 473, doi. 10.1017/S0004972709000069
- By:
- Publication type:
- Article
q-Derivation, Sine Algebra and U[sub t](sl(2)).
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 24, p. 1609, doi. 10.1142/S0217732399001693
- By:
- Publication type:
- Article
Quantum properties of classical Pearson random variables.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2024, v. 27, n. 3, p. 1, doi. 10.1142/S0219025723500285
- By:
- Publication type:
- Article
APPLICATION OF p-ADIC ANALYSIS TO TIME SERIES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 4, p. 1, doi. 10.1142/S0219025713500306
- By:
- Publication type:
- Article
Generators of Mehler-Type Semigroups as Pseudo-Differential Operators.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 3, p. 297, doi. 10.1142/S0219025702000894
- By:
- Publication type:
- Article
Renormalized Traces as a Looking Glass into Infinite-Dimensional Geometry.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2001, v. 4, n. 2, p. 221, doi. 10.1142/S0219025701000486
- By:
- Publication type:
- Article
Systems of equations driven by stable processes.
- Published in:
- Probability Theory & Related Fields, 2006, v. 134, n. 2, p. 175, doi. 10.1007/s00440-004-0426-z
- By:
- Publication type:
- Article
Growth and Hölder conditions for the sample paths of Feller processes.
- Published in:
- Probability Theory & Related Fields, 1998, v. 112, n. 4, p. 565, doi. 10.1007/s004400050201
- By:
- Publication type:
- Article
Oscillatory and spectral properties of fourth-order differential operator and weighted differential inequality with boundary conditions.
- Published in:
- Boundary Value Problems, 2022, v. 2022, n. 1, p. 1, doi. 10.1186/s13661-022-01659-1
- By:
- Publication type:
- Article
Symplectic spectral geometry of semiclassical operators.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 3, p. 405, doi. 10.36045/bbms/1378314505
- By:
- Publication type:
- Article
Hankel wavelet multiplier associated with the unitary representation.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2025, v. 23, n. 1, p. 1, doi. 10.1142/S0219691324500437
- By:
- Publication type:
- Article
Approximation properties of wavelets on p-adic fields.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2023, v. 21, n. 3, p. 1, doi. 10.1142/S0219691322500576
- By:
- Publication type:
- Article